Welcome Vaginismus-MD Forum Members to Maze Women’s Health
You have been intentionally and safely redirected from VaginismusMD. As many of you know, Dr. Pacik retired last September and began referring patients to Maze. At the same time, the Maze team began participating in the Forum. We are also experts in the treatment of vaginismus and broader issues of women’s sexual health. In fact, Dr. Pacik personally trained our staff in his treatment program.
We are committed to maintaining this caring and compassionate community. Rest assured, your comments and email and all login information will continue to be treated with the same security and respect as when you originally signed up. In fact, your login and password have not changed.
Daily Question (1/6/12) – What happens when Botox wears off?
Hi ladies. I received an e-mail last year from a woman who successfully completed Dr. P’s botox treatment program. In the e-mail, she asks:
“I have a question for you! Did you notice any difference after the botox wore off (after the 4th month post-procedure)??? I am approaching the exact date in a couple of weeks and feel so nervous about it!!”
My reply e-mail to her was:
“As for noticing any difference after the botox wore-off, I am so glad to report that I notice absolutely NO difference at all. I still get a little nervous that V will somehow come back so I dilate regularly. I can do this fine and pain-free with no botox at all in my system.”
Ladies, what have been your experiences when the botox has worn off? Have you noticed any changes?
I agree with you Heather. I did not notice when the botox wore off. I am grateful for this. I will say I was worried that it would wear off and the all the positive results I was seeing would go away. Luckily this did not happen!
Most of the time women notice very little change. Perhaps some improvement in natural lubrication, and possibly more intense orgasms as a result of being able to feel the vaginal contractions during orgasm.
I’m soo glad someone asked this question because I’m approaching 4 months and I’m still transitioning. I’m afraid that the botox will wear off before I get a chance to overcome. Or that if I do overcome it’ll wear off soon after and then I’ll have to start all over again.